MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC HEARTSTART MRX MONITOR/DEFIB; DEFIBRILLATOR

PHILIPS NORTH AMERICA LLC HEARTSTART MRX MONITOR/DEFIB; DEFIBRILLATOR
Model Number 861288
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is based on information provided by the remote service engineer (rse) with an investigation documented by philips complaint handling.Remote service was provided by the rse which included confirming with the technicians on site that the pad cable was determined to be faulty and needed replaced.Based on the results of the analysis, it was determined the cause of the reported problem was with the pad cable; however, it is unknown specifically what caused the cable to be faulty.A replacement pad cable was ordered to resolve the reported issue.Based on the information available and results of additional analysis, no further action is necessary at this time.
 
Event or Problem Description
Philips received a complaint on the heartstart mrx indicating that the hands-free pad cable was faulty.There was no patient involvement.

Brand Name
HEARTSTART MRX MONITOR/DEFIB
Common Device Name
DEFIBRILLATOR
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
syed zaheer
22100 bothell everett highway
bothell, WA 98021
9095703538
MDR Report Key25760908
Report Number3030677-2026-100724
Device Sequence Number21456974
Product Code MKJ
UDI-Device Identifier00884838000018
UDI-Public(01)00884838000018
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K031187
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number861288
Device Catalogue NumberM3535A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2026
Initial Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown